# SDR COMA0460351

- Difficulty date: June 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 19,595 hours, 17,626 cycles
- Engine: Ge CF343A1
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 2285240801
- Condition: Eroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND ENGINE HEATED IN-LIT LIP ERRODED OUT OF LIMITS.  REPAIRED RIGHT HAND ENGINE LIP-SKIN USING SERVICEABLE SKIN, 12.5 SECTION IAW SHORTS CMM 71-61-01.
